Open Access
Translator Disclaimer
August, 1982 A Renewal Theorem for an Urn Model
Pranab Kumar Sen
Ann. Probab. 10(3): 838-843 (August, 1982). DOI: 10.1214/aop/1176993794

Abstract

For an urn model (arising typically in the sequential estimation of the size of a finite population), along with an invariance principle for a partial sequence of nonnegative random variables, a renewal theorem relating to some stopping times is established. A representation of these random variables in terms of linear combinations of some martingale-differences provides the key to a simple solution.

Citation

Download Citation

Pranab Kumar Sen. "A Renewal Theorem for an Urn Model." Ann. Probab. 10 (3) 838 - 843, August, 1982. https://doi.org/10.1214/aop/1176993794

Information

Published: August, 1982
First available in Project Euclid: 19 April 2007

zbMATH: 0544.60042
MathSciNet: MR659553
Digital Object Identifier: 10.1214/aop/1176993794

Subjects:
Primary: 60F17
Secondary: 60G40 , 62L99

Keywords: Finite population size , Invariance principles , martingale-differences , Renewal theorem , sequential estimation , stopping time , urn model

Rights: Copyright © 1982 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.10 • No. 3 • August, 1982
Back to Top